advertisement

Incontinence

Question
Posted by: jolene cupido | 2018/09/10

Q.

Urine problem

I am experiencing pain and burning feeling when I pass urine. The pharmacist gave me Uri-Kleer capsules to be taken over a period of 5 days. I am on my 4th day, and since yesterday I am experiencing severe lower back pain and cramps. Today it's much worse with tightness around my belly. It's like having my periods without the blood. I am 47 years old, and 3 months ago I went off the 2 month injection. Should I visit my doctor? 

Expert's Reply

A.

Incontinence Expert
- 2018/09/12

Dear Jolene

I would strongly advise you to attend with your Doctor.
Kind regards
Prenevin

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.